# SDR REXA2025022700237

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 24,756 hours, 18,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND MULTIPLE EMERGENCY LIGHTS    INOP. (DS93, DS 102, DS 99, DS 100)                     REMOVED AND REPLACED PS37 EPSU BATTERY CHARGER IAW AMM    33-51-17. OPS CHECK GOOD. A/C OK FOR SVC
